User Reviews for Evista
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Evista.
|Breast Cancer, Prevention||1 reviews||1 medications|
|Osteoporosis||2 reviews||151 medications|
|Prevention of Osteoporosis||1 reviews||63 medications|
|Summary of Evista reviews||4 reviews||6.8|
Reviews for Evista
For Prevention of Osteoporosis "After taking Evista 60 mg. for 5 years for treatment of osteopenia, my recent bone density test, the -04.2 which is osteoporosis. Even though my insurance would not cover it, esp. now that I am on Blue Cross Blue Shield/Anthem prescription plan,. Evista is on the 5th tier so they do not cover it. I took it in good faith, believing it would strengthen my bones, now osteoporosis. I am 69 years old and was shocked after my Dr. told me. Now, they want me to see an rheumotologist to discuss taking Prolia. (I know nothing about this medication.) How can I trust this will be a good prescription when Evista made the bone loss worse."
Suzanna46 (taken for 5 to 10 years) January 2, 2016
|22 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Osteoporosis "Very positive response. Side advantage breast cancer protection. Major problem "hot flashes". Self limiting problem side effect. No need for specific dosing instructions such as with biguanides."
thetruthhurts (taken for 5 to 10 years) April 27, 2013
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Osteoporosis "Evista was prescribed by my doctor - was on my fourth pill and started experiencing vaginal burning and urinary incontinence. After an examination I was diagnosed with vaginitis and a bladder infection. Went off them immediately."
ProudMari September 2, 2011
|74 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Breast Cancer, Prevention "Had hot flashes for the first few months about an hour after I took it, I take it at night with my other medications. I found that I can not drink alcohol. I become very nauseated and throw up. Otherwise I have taken it for almost 3 years without any real problem."
shibumi0202 December 16, 2010
|76 users found this comment helpful. Did you? Yes No||Report as inappropriate|